Items where Research Group is "Logic

Group by: Creators | Item Type | Status | No Grouping
Jump to: A | K
Number of items: 3.

A

Abraham, Uri, Bonnet, Robert, Cummings, James, Džamonja, Mirna and Thompson, Katherine (2012) A scattering of orders. Transactions of the American Mathematical Society, 364. pp. 6259-6278. ISSN 0002-9947

Aspero, D. and Friedman, S.-D. (2012) Definable well-orders of H(U2) and GCH. Journal of Symbolic Logic, 77 (4). pp. 1101-1121. ISSN 0022-4812

K

Kirby, Jonathan ORCID: https://orcid.org/0000-0003-4031-9107, Macintyre, Angus and Onshuus, Alf (2012) The algebraic numbers definable in various exponential fields. Journal of the Institute of Mathematics of Jussieu, 11 (4). pp. 825-834. ISSN 1475-3030

This list was generated on Mon Jul 22 11:24:17 2024 UTC.